Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes the cramps in the entire body after a miscarriage and D&C?

my wife had a miscarage a month back, the gynec had performed D&C. Post that she went thru a antibiotic course. Now she complain of cramp in her entire body, For sometime now she is on Pantoprazole, she is fine when she is on medication, but the moment she stops the cramps in her body resurfaces. Plz suggest.
Tue, 19 May 2020
Report Abuse
OBGYN, Maternal and Fetal Medicine 's  Response
Hi,

There is nothing much to worry about this condition. It is a common phenomenon after the procedure, antibiotics and antispasmodic will be required. If they don't reduce, an ultrasound examination of the whole abdomen will be required.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Sujoy S. Bhattacharjee, OBGYN, Maternal and Fetal Medicine
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Pantoprazole


What causes the cramps in the entire body after a miscarriage and D&C?

Hi, There is nothing much to worry about this condition. It is a common phenomenon after the procedure, antibiotics and antispasmodic will be required. If they don t reduce, an ultrasound examination of the whole abdomen will be required. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Sujoy S. Bhattacharjee, OBGYN, Maternal and Fetal Medicine